# SDR USAA2010032990670

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 32,059 hours, 11,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - CORROSION ON STRINGER SPLICE BETWEEN FR30 TO FR31, S41R.  REPLACED STRINGER SPLICE BETWEEN FR30 TO FR31, S41R IAW A321 SRM 51-72-11 & AIRBUS DRAWING C2D5331517.
